FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Actifed Multi-Action Tablets - 12 Tablets


3 Health & Beautycard points

Log in to add product to Wishlists

You can only use PayPal to buy a subscription product

Actifed Multi- Action tablets are used to relieve the symptoms of colds, flu and allergies including runny nose, watery eyes, nasal congestion and blocked sinuses.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.


Multi-Action Actifed Tablets are white tablets
available in packs of 12.


The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes. It does not contain any pain relief so you may need to take some paracetmol as well to help with any headaches or muscle aches and pains.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 12 years.
•You suffer from high blood pressure without consulting your pharmacist or doctor.

•Do not take with other cold and flu products including decongestants.
•This medicine contains lactose. If you have been previously told by your doctor that you are intolerant to some sugars, seek medical advice prior to taking this medicine.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: Pseudoephedrine hydrochloride 60 mg and triprolidine hydrochloride 2.5 mg.

Other ingredients are: Lactose, maize starch, povidone and magnesium stearate.

Size (0) Unit (EA) Height (6.5) Width (11) Depth (2)

Product code: 157784

Product Uses

Adults and children over 12 years old: One tablet every 4-6 hours, up to 4 times a day. Leave at least 4 hours between doses.

Select your country to view your delivery options:

FREE Standard Delivery for Health & Beautycard Members

United Kingdom

Standard Delivery - £3

order before 2pm - arrives 3 to 5 days

Premium Delivery - £5.50

order before 2pm - arrives next day

Standard Order & Collect - FREE

order before 2pm - arrives within 3 days

Next Day Order & Collect - £1.50*

order before 6pm - arrives next day after 1pm
*FREE with orders over £10

FREE Standard Delivery for Health & Beautycard Members

Republic of Ireland

Standard Delivery - £3

order before 2pm - arrives 3 to 5 days

Order & Collect - FREE

order before 2pm - arrives within 3 days

Please note the following:
  • We do not deliver on Sundays or bank holidays.
  • Next day Store Delivery Available for collection next day after 1pm if ordered before 6pm today: £1.50 or FREE with orders over £10. Please Note: Unfortunately we cannot guarantee 1pm next day delivery to a small number of our stores: Buckie, Fort William, Fraserburgh, Inverurie, Oban, Peterhead, Stornoway and Wick.
  • FREE Standard Delivery for registered Health & Beautycard customers will be added at the last stage of check out. No minimum spend required.
  • Order cut-off for all delivery services is 2pm (UK time). Orders placed after 2pm will be treated, for the purposes of delivery, as having been placed the next working day.
  • Working days are defined as Monday - Friday (excluding bank and public holidays) - therefore any orders placed after 2pm on Friday will not be processed until Monday.
  • Delivery will be through Royal Mail.
  • Larger deliveries may require a signature to confirm receipt. If a signature cannot be obtained, the carrier may ask a neighbour to sign for the delivery. Deliveries that require a signature will not be left if a signature cannot be obtained. If the carrier leaves the delivery with a neighbour or at your local post office, they will leave a card for you telling you where it is.
  • Where a signature is given by someone other than you or the parcel is left at your local post office, the order will be treated as having been delivered.
  • You may, when placing your order online, specify a different delivery address than your payment address if that is more convenient for you.
  • All delivery timescales are approximate and subject to availability. The precise timing of a delivery cannot be specified.
  • Customers are advised that next day delivery is not available for orders to be delivered to the Isle of Wight, Channel Islands, Scottish Islands or BFPO addresses.
  • Customers are also advised that we are unable to send aerosols or flammable products to Northern Ireland, Channel Islands, Scottish Islands or BFPO addresses.

For information on how to track your order, please click here.